# SDR SWAA2023110808749

- Difficulty date: October 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 540 AND BTW LBL 1 TO LBL 24.75 CENTER SECTION 2023-635384<[01] REPLACED ANGLE FLOOR STRUCTURE BS 540 AND BTW LBL 1 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG: 143A0060 SHEET: 46 REV-; SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE FLOOR STRUCTURE BS 540 AND BTW LBL 1 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG: 143A0060 SHEET: 46 REV-; SEE INDIVIDUAL SIGN OFF BELOW.
